# SDR SWAA2024053090701

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 28,469 hours, 13,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN LENS KNOCKED DOWN<[01] REINSTALLED LENS PER AMM 33-51-01
